# SDR R61A201409281078

- Difficulty date: September 28, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 26,537 hours, 19,770 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED1144
- Condition: Failed
- Location: L1 Door
- Part time: 9,666 hours, 7,652 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THAT AFTER UNARMING THE L1 DOOR AND WHEN THE GATE AGENT OPENED THE DOOR THE L1 DOOR SLIDE FELL OUT.  MAINTENANCE INSPECTED AND FOUND THE ASSIST BOTTLE DID NOT ACTIVATE, THE LACES OF THE SLIDE WERE PULLED AND THE GIRT BAR WAS STILL ATTACHED TO THE SILL.  MAINTENANCE R & R THE L1 DOOR SLIDE IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
